# SDR CALA2021111102086

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Handle
- Part number: D3231006200000
- Part serial: NA
- Condition: Contaminated
- Location: Gear Extension H
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FREE FALL HANDLE WILL NOT UNLOCK TO DROP GEAR A3NB- 32-3-6063 PER HAECO LCQ NR 9297125/31125 GENERATED BY V039736. UPON EVALUATION, CLEANED FREEFALL HANDLE AND ATTACHED COMPONENTS REMOVED DIRT AND OLD GREASE (HANDLE WORKS SMOOTHLY) IAW A320 AMM 12-21-12-160-074-A STEP A.1 MECH V899833.
